# SDR DXTA022520213864

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500467
- Aircraft time: 1,835 hours, 1,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 002S20
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS PAX ADVISED CABIN EMERGENCY LIGHTS WERE FLICKERING.   ITEM PREVIOUSLY WORKED BY GAMA PBI "GAINED ACCESS TO THE CABIN APPLIED POWER AND FOUND NO FAULTS WITH THE EMER LIGHTS. WHILE I WAS THERE THE CREW CAME BY AND ADVISED THEY THOUGHT THE PASSENGERS- STATED THE FORWARD CABIN AREA LIGHTS WERE FLICKERING. REF EMBRAER THIS IS AN INDICATION OF A FAILING BATTERY PACK. RESEARCHED EMB505 IPC 33-52-01-01 , ITEM 10A FOR P/N: 6450LS-00. RECEIVED MODIFIED BATTERY PACK, REMOVED AND REPLACED PACK ALL OPS CHECKS -GOOD REF EMB505 AMM 33-52-01.
